# SDR USAA2011050291722

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 35,846 hours, 12,865 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2878
- Condition: Low Pressure
- Location: Service Door
- Part time: 35,846 hours, 12,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1538 - BOS - EES - RT AFT SERVICE DOOR BOTTLE NEEDS SERVICE.  MAINTENANCE SERVICED DOOR BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
